# SDR ASAA2014052408317

- Difficulty date: May 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED 0.156 INCHES LONG AT THE R1 DOOR CUTOUT FWD EDGE OF LWR HINGE CUTOUT.  ACFT GROUNDED.  REPAIRED SKIN AT R1 DOOR CUTOUT AT LOWER HINGE CUTOUT IAW EA AD20140521-400-53-104.
